# SDR 2023FA0000062

- Difficulty date: January 18, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N330AC
- Make and model: Raythn 390
- Aircraft serial: RB173
- Aircraft time: 4,504 hours, 3,771 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Firewall
- Part number: 3904400780007
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIREWALL FOUND CRACKED DURING ENGINE CHANGE.
